MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE AIR+ MENISCAL SYSTEM - CURVED DOWN; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

STRYKER ENDOSCOPY-SAN JOSE AIR+ MENISCAL SYSTEM - CURVED DOWN; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number 4723
Medical Device Problem Codes Material Fragmentation (1261); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was physically received at stryker endoscopy, usa.Alleged failure: after the first needle was inserted into the meniscus, the first peek anchor was released according to the manufacturer's recommendation.When the needle was pulled out, the anchor followed the needle and the system was not capable of further use.Visual inspection: the anchors were deployed.The anchor was broken.The piece was not returned.The suture was broken as well.The inserter and depth indicator were visually inspected for discrepancies and observed none.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) use of excessive force, 2) incision too small, 3) inadequate or improper visualization, 4) user does not use sled or other technique to prevent catching on soft tissue.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that after the first needle was inserted into the meniscus, the first peek anchor was released.When the needle was pulled out, the anchor followed the needle and the system was not capable of further use.

Brand Name
AIR+ MENISCAL SYSTEM - CURVED DOWN
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23351119
Report Number0002936485-2025-00858
Device Sequence Number15651289
Product Code GAT
UDI-Device Identifier07613327482072
UDI-Public07613327482072
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K153087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4723
Device Lot Number7015217
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown